# SDR S9HA092987

- Difficulty date: February 19, 2004
- Submitted: February 24, 2004
- Operation: Air carrier
- Aircraft: N358NT
- Make and model: Aerosp AS355*
- Aircraft serial: 1016
- Aircraft time: 9,915 hours
- Engine: Tmeca ARRIEL1
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Bellcrank
- Part number: 350A33105803
- Condition: Cracked
- Location: Tail Rotor
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY ACTIONS EXC. ENGINE SHUTDOWN AT CRUISE AT APPROX. 110 KTS PILOT FELT THE AIRCRAFT YAW.  PUSHING IN T/R PEDALS HAD NO EFFECT.  PILOT CONTINUED STRAIGHT AND LEVEL FLIGHT TO MAIN BASE AND NOTIFIED COMPANY OF SITUATION. AFTER 5 ABORTED ATTEMPTS PILOT EXECUTED A RUN ON LANDING AND BROUGHT THE AIRCRAFT TO A STOP WITHOUT FURTHER INCIDENT.  INSPECTION REVEALED THE T/R GEAR BOX CONTROL LEVER HAD CRACKED, JUST AFT OF THE EXP PIN.
